# SDR DXTA2013070905438

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 9,748 hours, 5,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B HYD QUANTITY LOSING 1 PERCENT EACH FIVE MINUTES.  END QUANTITY WAS 22 PERCENT.  FLUID ON BELLY OF AIRCRAFT.  FOUND LEAK AT LT ELEVATOR PCU. FAILED O-RING. REPLACED O-RING AND SERVICED THE HYD SYSTEM. PERFORMED LEAK CHECK, ALL CHECKS GOOD. CLEANED ALL HYD FLUID FROM VERTICAL, HORIZONTAL AND BELLY.  WORK PERFORMED LAW MM (REV 42) 29-20-04 (REV 41) ALL CHECKS GOOD.
